# SDR 2000UALA00627

- Difficulty date: October 26, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 647 hours, 119 cycles
- Engine: Pwa PW4090
- Engine time: 636 hours, 118 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SLOW TO SPOOL BACK UP AT HIGH AND MIDDLE ALTITUDES NO NOTICABLE DIFFERENCE BETWEEN N1 AND EGT.  *S/D*  DURING STEP DESCENT, THROTTLES WERE ADVANCED ABOVE IDLE AND LEFT ENGINE ACCELERATED ABOUT 6 SECONDS SLOWER THAN RIGHT ENGINE, ACTIVATING RUDDER THRUST ASYMMETRY COMPENSATION.  THERE WAS NO EICAS MESSAGE, THEREFORE ENGINE ACCLERATION RATE WAS WITHIN LIMITS.  PRESSURE SENSOR SYSTEMS OF THE LEFT ELECTRONIC ENGINE CONTROL WERE CHECKED AS A PRECAUTION.  NO MALFUNCTION OCCURRED, AND NO CORRECTIVE ACTION IS REQUIRED.
